Nonlinear Poisson autoregression

Fokianos, K. and Tjøstheim, D. (2012) Nonlinear Poisson autoregression. Annals of the Institute of Statistical Mathematics, 64 (6). pp. 1205-1225. ISSN 0020-3157

Full text not available from this repository.


We study statistical properties of a class of non-linear models for regression analysis of count time series. Under mild conditions, it is shown that a perturbed version of the model is geometrically ergodic and possesses moments of any order. This result turns out to be instrumental on deriving large sample properties of the maximum likelihood estimators of the regression parameters. The theory is illustrated with examples.

Item Type:
Journal Article
Journal or Publication Title:
Annals of the Institute of Statistical Mathematics
Uncontrolled Keywords:
?? geometric ergodicitylink function maximum likelihood estimationperturbation smooth transition models statistics and probability ??
ID Code:
Deposited By:
Deposited On:
01 Oct 2018 10:48
Last Modified:
15 Jul 2024 18:23